# SDR ASAA2025121363118

- Difficulty date: December 13, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 147A581028
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CABIN FLOOR PANEL P/N 147A5810-28 (STA 986 SIDE) REQUIRES REPAIRED (PLUG OF DELETE HOLES) MARKED WITH TAPE. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR TO AFT WET AREA CABIN FLOOR PANEL P/N 147A5810-28 IAW ASA B737-800 SRM 53-70-50-2R-0, 53-00-50-2R-6, 53-00-50-2R-0.
